Filtros : "Journal of Applied Probability" Removido: "Indexado no MathSciNet" Limpar

Filtros



Refine with date range


  • Source: Journal of Applied Probability. Unidade: IME

    Subjects: GRANDES DESVIOS, PROCESSOS DE MARKOV

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LOGACHOV, Artem et al. A large-deviation principle for birth–death processes with a linear rate of downward jumps. Journal of Applied Probability, v. 61, n. 3, p. 781-801, 2024Tradução . . Disponível em: https://doi.org/10.1017/jpr.2023.75. Acesso em: 30 nov. 2025.
    • APA

      Logachov, A., Suhov, Y., Vvedenskaya, N., & Iambartsev, A. (2024). A large-deviation principle for birth–death processes with a linear rate of downward jumps. Journal of Applied Probability, 61( 3), 781-801. doi:10.1017/jpr.2023.75
    • NLM

      Logachov A, Suhov Y, Vvedenskaya N, Iambartsev A. A large-deviation principle for birth–death processes with a linear rate of downward jumps [Internet]. Journal of Applied Probability. 2024 ; 61( 3): 781-801.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1017/jpr.2023.75
    • Vancouver

      Logachov A, Suhov Y, Vvedenskaya N, Iambartsev A. A large-deviation principle for birth–death processes with a linear rate of downward jumps [Internet]. Journal of Applied Probability. 2024 ; 61( 3): 781-801.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1017/jpr.2023.75
  • Source: Journal of Applied Probability. Unidade: IME

    Subjects: PROCESSOS ESTOCÁSTICOS, PROCESSOS DE MARKOV

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSELAH, Amine e FERRARI, Pablo Augusto e GROISMAN, Pablo. Quasistationary distributions and Fleming-Viot processes in finite spaces. Journal of Applied Probability, v. 48, n. 2, p. 322-332, 2011Tradução . . Disponível em: https://doi.org/10.1239/jap/1308662630. Acesso em: 30 nov. 2025.
    • APA

      Asselah, A., Ferrari, P. A., & Groisman, P. (2011). Quasistationary distributions and Fleming-Viot processes in finite spaces. Journal of Applied Probability, 48( 2), 322-332. doi:10.1239/jap/1308662630
    • NLM

      Asselah A, Ferrari PA, Groisman P. Quasistationary distributions and Fleming-Viot processes in finite spaces [Internet]. Journal of Applied Probability. 2011 ; 48( 2): 322-332.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1308662630
    • Vancouver

      Asselah A, Ferrari PA, Groisman P. Quasistationary distributions and Fleming-Viot processes in finite spaces [Internet]. Journal of Applied Probability. 2011 ; 48( 2): 322-332.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1308662630
  • Source: Journal of Applied Probability. Unidade: EP

    Subjects: MÉTODOS MCMC, CADEIAS DE MARKOV

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COSTA, Oswaldo Luiz do Valle e DUFOUR, F. The vanishing approach for the average continuous control of piecewise deterministic Markov processes. Journal of Applied Probability, v. 46, n. 4, p. 1157-1183, 2009Tradução . . Disponível em: https://doi.org/10.1109/cdc.2008.4738719. Acesso em: 30 nov. 2025.
    • APA

      Costa, O. L. do V., & Dufour, F. (2009). The vanishing approach for the average continuous control of piecewise deterministic Markov processes. Journal of Applied Probability, 46( 4), 1157-1183. doi:10.1109/cdc.2008.4738719
    • NLM

      Costa OL do V, Dufour F. The vanishing approach for the average continuous control of piecewise deterministic Markov processes [Internet]. Journal of Applied Probability. 2009 ; 46( 4): 1157-1183.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1109/cdc.2008.4738719
    • Vancouver

      Costa OL do V, Dufour F. The vanishing approach for the average continuous control of piecewise deterministic Markov processes [Internet]. Journal of Applied Probability. 2009 ; 46( 4): 1157-1183.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1109/cdc.2008.4738719
  • Source: Journal of Applied Probability. Unidade: EP

    Assunto: PROCESSOS DE MARKOV

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COSTA, Oswaldo Luiz do Valle e DUFOUR, François. Ergodic properties and ergodic decompositions of continuous-time Markov processes. Journal of Applied Probability, v. 43, p. 767-781, 2006Tradução . . Disponível em: https://doi.org/10.1017/s0021900200002096. Acesso em: 30 nov. 2025.
    • APA

      Costa, O. L. do V., & Dufour, F. (2006). Ergodic properties and ergodic decompositions of continuous-time Markov processes. Journal of Applied Probability, 43, 767-781. doi:10.1017/s0021900200002096
    • NLM

      Costa OL do V, Dufour F. Ergodic properties and ergodic decompositions of continuous-time Markov processes [Internet]. Journal of Applied Probability. 2006 ;43 767-781.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1017/s0021900200002096
    • Vancouver

      Costa OL do V, Dufour F. Ergodic properties and ergodic decompositions of continuous-time Markov processes [Internet]. Journal of Applied Probability. 2006 ;43 767-781.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1017/s0021900200002096
  • Source: Journal of Applied Probability. Unidade: EP

    Assunto: CADEIAS DE MARKOV

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COSTA, Oswaldo Luiz do Valle e DUFOUR, François. A sufficient condition for the existence of an invariant probability measure for Markov processes. Journal of Applied Probability, v. 42, n. 3, p. 873-878, 2005Tradução . . Disponível em: https://doi.org/10.1239/jap/1127322035. Acesso em: 30 nov. 2025.
    • APA

      Costa, O. L. do V., & Dufour, F. (2005). A sufficient condition for the existence of an invariant probability measure for Markov processes. Journal of Applied Probability, 42( 3), 873-878. doi:10.1239/jap/1127322035
    • NLM

      Costa OL do V, Dufour F. A sufficient condition for the existence of an invariant probability measure for Markov processes [Internet]. Journal of Applied Probability. 2005 ; 42( 3): 873-878.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1127322035
    • Vancouver

      Costa OL do V, Dufour F. A sufficient condition for the existence of an invariant probability measure for Markov processes [Internet]. Journal of Applied Probability. 2005 ; 42( 3): 873-878.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1127322035
  • Source: Journal of Applied Probability. Unidade: IME

    Subjects: PROCESSOS ESTOCÁSTICOS ESPECIAIS, PROCESSOS DE MARKOV

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FONTES, Luiz Renato e MACHADO, Fábio Prates e SARKAR, Anish. The critical probability for the frog model is not a monotonic function of the graph. Journal of Applied Probability, v. 41, n. 1, p. 292-298, 2004Tradução . . Disponível em: https://doi.org/10.1239/jap/1077134688. Acesso em: 30 nov. 2025.
    • APA

      Fontes, L. R., Machado, F. P., & Sarkar, A. (2004). The critical probability for the frog model is not a monotonic function of the graph. Journal of Applied Probability, 41( 1), 292-298. doi:10.1239/jap/1077134688
    • NLM

      Fontes LR, Machado FP, Sarkar A. The critical probability for the frog model is not a monotonic function of the graph [Internet]. Journal of Applied Probability. 2004 ; 41( 1): 292-298.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1077134688
    • Vancouver

      Fontes LR, Machado FP, Sarkar A. The critical probability for the frog model is not a monotonic function of the graph [Internet]. Journal of Applied Probability. 2004 ; 41( 1): 292-298.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1077134688
  • Source: Journal of Applied Probability. Unidade: IME

    Subjects: ESTATÍSTICA DE PROCESSOS ESTOCÁSTICOS, SISMOLOGIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRILLINGER, David R et al. Automatic methods for generating seismic intensity maps. Journal of Applied Probability, v. 38, n. A, p. 188-201, 2001Tradução . . Disponível em: https://doi.org/10.1239/jap/1085496601. Acesso em: 30 nov. 2025.
    • APA

      Brillinger, D. R., Chiann, C., Irizarry, R. A., & Morettin, P. A. (2001). Automatic methods for generating seismic intensity maps. Journal of Applied Probability, 38( A), 188-201. doi:10.1239/jap/1085496601
    • NLM

      Brillinger DR, Chiann C, Irizarry RA, Morettin PA. Automatic methods for generating seismic intensity maps [Internet]. Journal of Applied Probability. 2001 ; 38( A): 188-201.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1085496601
    • Vancouver

      Brillinger DR, Chiann C, Irizarry RA, Morettin PA. Automatic methods for generating seismic intensity maps [Internet]. Journal of Applied Probability. 2001 ; 38( A): 188-201.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1085496601
  • Source: Journal of Applied Probability. Unidade: IME

    Assunto: PROCESSOS DE MARKOV

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MACHADO, Fábio Prates e POPOV, Serguei Yu. One-dimensional branching random walks in a Markovian random environment. Journal of Applied Probability, v. 37, n. 4, p. 1157-1163, 2000Tradução . . Disponível em: https://doi.org/10.1239/jap/1014843096. Acesso em: 30 nov. 2025.
    • APA

      Machado, F. P., & Popov, S. Y. (2000). One-dimensional branching random walks in a Markovian random environment. Journal of Applied Probability, 37( 4), 1157-1163. doi:10.1239/jap/1014843096
    • NLM

      Machado FP, Popov SY. One-dimensional branching random walks in a Markovian random environment [Internet]. Journal of Applied Probability. 2000 ; 37( 4): 1157-1163.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1014843096
    • Vancouver

      Machado FP, Popov SY. One-dimensional branching random walks in a Markovian random environment [Internet]. Journal of Applied Probability. 2000 ; 37( 4): 1157-1163.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1014843096
  • Source: Journal of Applied Probability. Unidade: IME

    Assunto: PROCESSOS ESTOCÁSTICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERRARI, Pablo Augusto e GARCIA, Nancy Lopes. One-dimensional loss networks and conditioned M/G/queues. Journal of Applied Probability, v. 35, n. 4, p. 963-975, 1998Tradução . . Disponível em: https://doi.org/10.1239/jap/1032438391. Acesso em: 30 nov. 2025.
    • APA

      Ferrari, P. A., & Garcia, N. L. (1998). One-dimensional loss networks and conditioned M/G/queues. Journal of Applied Probability, 35( 4), 963-975. doi:10.1239/jap/1032438391
    • NLM

      Ferrari PA, Garcia NL. One-dimensional loss networks and conditioned M/G/queues [Internet]. Journal of Applied Probability. 1998 ; 35( 4): 963-975.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1032438391
    • Vancouver

      Ferrari PA, Garcia NL. One-dimensional loss networks and conditioned M/G/queues [Internet]. Journal of Applied Probability. 1998 ; 35( 4): 963-975.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1239/jap/1032438391
  • Source: Journal of Applied Probability. Unidade: EP

    Assunto: CONTROLE (TEORIA DE SISTEMAS E CONTROLE)

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COSTA, Oswaldo Luiz do Valle. Discretizations for the average impulse control of piecewise deterministic processes. Journal of Applied Probability, v. 30, p. 405-20, 1993Tradução . . Disponível em: https://doi.org/10.2307/3214849. Acesso em: 30 nov. 2025.
    • APA

      Costa, O. L. do V. (1993). Discretizations for the average impulse control of piecewise deterministic processes. Journal of Applied Probability, 30, 405-20. doi:10.2307/3214849
    • NLM

      Costa OL do V. Discretizations for the average impulse control of piecewise deterministic processes [Internet]. Journal of Applied Probability. 1993 ;30 405-20.[citado 2025 nov. 30 ] Available from: https://doi.org/10.2307/3214849
    • Vancouver

      Costa OL do V. Discretizations for the average impulse control of piecewise deterministic processes [Internet]. Journal of Applied Probability. 1993 ;30 405-20.[citado 2025 nov. 30 ] Available from: https://doi.org/10.2307/3214849
  • Source: Journal of Applied Probability. Unidade: EP

    Assunto: PROBABILIDADE

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COSTA, Oswaldo Luiz do Valle. Stationary distribution for piecewise - deterministic markov processes. Journal of Applied Probability, v. 27, n. 1 , p. 60-73, 1990Tradução . . Disponível em: https://doi.org/10.2307/3214595. Acesso em: 30 nov. 2025.
    • APA

      Costa, O. L. do V. (1990). Stationary distribution for piecewise - deterministic markov processes. Journal of Applied Probability, 27( 1 ), 60-73. doi:10.2307/3214595
    • NLM

      Costa OL do V. Stationary distribution for piecewise - deterministic markov processes [Internet]. Journal of Applied Probability. 1990 ;27( 1 ): 60-73.[citado 2025 nov. 30 ] Available from: https://doi.org/10.2307/3214595
    • Vancouver

      Costa OL do V. Stationary distribution for piecewise - deterministic markov processes [Internet]. Journal of Applied Probability. 1990 ;27( 1 ): 60-73.[citado 2025 nov. 30 ] Available from: https://doi.org/10.2307/3214595
  • Source: Journal of Applied Probability. Unidade: IME

    Subjects: PROCESSOS ESTOCÁSTICOS ESPECIAIS, ANÁLISE DE SOBREVIVÊNCIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BLOCK, Henry W e BORGES, Wagner de Souza e SAVITS, Thomas H. Age-dependent minimal repair. Journal of Applied Probability, v. 22, n. 2 , p. 370-385, 1985Tradução . . Disponível em: https://doi.org/10.2307/3213780. Acesso em: 30 nov. 2025.
    • APA

      Block, H. W., Borges, W. de S., & Savits, T. H. (1985). Age-dependent minimal repair. Journal of Applied Probability, 22( 2 ), 370-385. doi:10.2307/3213780
    • NLM

      Block HW, Borges W de S, Savits TH. Age-dependent minimal repair [Internet]. Journal of Applied Probability. 1985 ; 22( 2 ): 370-385.[citado 2025 nov. 30 ] Available from: https://doi.org/10.2307/3213780
    • Vancouver

      Block HW, Borges W de S, Savits TH. Age-dependent minimal repair [Internet]. Journal of Applied Probability. 1985 ; 22( 2 ): 370-385.[citado 2025 nov. 30 ] Available from: https://doi.org/10.2307/3213780

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025